Algebraic structures of groups of birational transformations
ConferencePaper (Artikel, die in Tagungsbänden erschienen sind)
 
ID 3720619
Author(s) Blanc, Jérémy
Author(s) at UniBasel Blanc, Jérémy
Year 2017
Title Algebraic structures of groups of birational transformations
Editor(s) Bilen Can, Mahir
Book title (Conference Proceedings) Algebraic groups : structure and actions : 2015 Clifford lectures
Volume 94
Place of Conference New Orleans
Publisher Proceedings of Symposia in Pure Mathematics
Place of Publication Providence, Rhode Island
Pages 17-30
Abstract A priori, the set of birational transformations of an algebraic va- riety is just a group. We survey the possible algebraic structures that we may add to it, using in particular parametrised family of birational transformations.
edoc-URL http://edoc.unibas.ch/53311/
Full Text on edoc No
ISI-Number WOS:000404096800002
 
   

MCSS v5.8 PRO. 0.463 sec, queries - 0.000 sec ©Universität Basel  |  Impressum   |    
10/08/2020